Resource competition on integral polymatroids

T. Harks*, M. Klimm, B. Peis

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

9 Citations (Web of Science)

Abstract

We study competitive resource allocation problems in which players distribute their demands integrally over a set of resources subject to player-specific submodular capacity constraints. Each player has to pay for each unit of demand a cost that is a non-decreasing and convex function of the total allocation of that resource. This general model of resource allocation generalizes both singleton congestion games with integer-splittable demands and matroid congestion games with player-specific costs. As our main result, we show that in such general resource allocation problems a pure Nash equilibrium is guaranteed to exist by giving a pseudo-polynomial algorithm computing a pure Nash equilibrium.
Original languageEnglish
Title of host publicationWeb and Internet Economics
EditorsT. Liu, Q. Qi, Y. Ye
PublisherSpringer
Pages189-202
ISBN (Print)978-3-319-13128-3
DOIs
Publication statusPublished - 1 Jan 2014

Publication series

SeriesLecture Notes in Computer Science
Number8877

Cite this